# SDR HEEA0013139

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967MB
- Make and model: Bolkms BO105S
- Aircraft serial: S737
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rotor Mast
- Part number: 4638205005
- Condition: Corroded
- Location: M/R Gr Box
- Component: 4638001004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3000 HOUR OVERHAUL DUE.  MAST HAD CORROSION IN BUSHING BORES BEYOND LIMITS. SCRAPPED PART.  REPLACED WITH SERVICEABLE PART.
